# SDR SWAA2025070778875

- Difficulty date: June 6, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION STRAP CORRODED AT BS1015; BS1017; BS1016+4 AND BS1016+12 RBL3.   REMOVED AND REPLACED TENSION STRAP AT RBL 3 IAW SRM 51-40-02 AND DWG# 147A5730 ID: 0023 REV: C.
